MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Entrapment of Device (1212); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rotaburr was stuck with the rotawire.The target lesion was located in the left coronary artery.A 1.50mm rotapro and rotawire were selected for use.During the procedure, it was reported that the rotawire was stuck with the rotaburr and fractured.The procedure was completed using another of the same device.There were no complications, and patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).
 
Additional Manufacturer Narrative
(b)(6).Investigation results: device analysis findings: device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device did not reveal any damages or defects.Microscopic inspection of the device revealed that the annulus of the burr was damaged not rounded.The damage to the annulus was found to be consistent with continuous interaction between the rotating burr and the rotawire.No other issues were identified during the product analysis.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the events of burr stuck on wire and guidewire fracture were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.It was considered likely that the reported events occurred due to factors encountered during the procedure, such as continuous interaction between the rotating burr and the rotawire at a single point of the rotawire, leading to resistance and wire fracture.
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23032029
Report Number2124215-2025-62855
Device Sequence Number9181523
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)260122(10)33481509
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2026
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0033481509
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight70 KG